Whatever goes... remember, this is a family forum
Post a reply

Kidney Stones

Thu Oct 04, 2012 9:17 pm

Any words of wisdom for the husband here in this house? I get a cell phone call from my hubby to meet him at the ER, he's in too much pain.

Last 4-5 nights he had been in pain time to time. He had been fighting constipation, so we thought that was it. It started at that time. Got him to poop, but then the pain in his left low side got worse time to time. Sharp pains.

Well, the ER done an X-ray first & it didn't show anything. So they said his urine had red blood cells in it & from how he was moving around, they were sure it was kidney stones. So they done a cat scan. Sure enough it came back he has small ones that won't need broken up, or shouldn't anyway. Said 1-2 weeks. So they put him on 2 different pain meds plus this pill you put under your tongue in case he gets nausea anytime.

Upon leaving, he got (not sure I'll spell it right) Vicotin with Tylenol & some badly stinging burning & arms hurting pain shot. He said it was the worst shot he's ever had.

So he's not going into work tomorrow & work had to come after the wrok vehicle at the ER parking lot. We had to drop the keys off at the office on our way home.

The ER told him if his temp got over 101* or the pain was real bad, to come back to the ER. He's to call this urologist they provided him with (info) as soon as he got home. I don't know if he done that or not, I was gone getting his prescription filled & picking up dinner. They also told him to drink LOTS of water.

He can go to work if he wants, as long as the pain doesn't bother him. He's not restricted from any kind of food. I'm just wondering if there's anything else he can do or eat to help him pass these things.

Re: Kidney Stones

Fri Oct 05, 2012 2:22 am

Wow, that sounds awful. I get the nausea thing though. I have a high pain tolerance, but when it gets bad, I get sick to my stomach, or pass out. I prefer passing out.

Hope everything comes out ok... Ok, a little pun intended :D But I do wish him a speedy recovery.

i think it's Vicodin, but not sure
Post a reply